# SDR MALA000632

- Difficulty date: August 23, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 447
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Condition: Cracked
- Location: Engine Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LOWER STIFFENER CRACKED ON ENGINE COWL 453CL.  REFER TO CELSUIS TASK CARD 4516, W/O 18783.  MAINTENANCE STOP DRILLED CRACK, FABRICATED REPAIR FROM 301 1/4 .032 REF SRM 51-20-20. 51-40-60, FAY SEALED AND INSTALLED REF SRM 51-20-50 AND 51-40-21.
